# SDR MZZA96044

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 949
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4D-CHECK INSPECTION, ON AIRCRAFT AT AIR ASIA, ONE INCH LONG CRACK WAS FOUND ON STRINGER 18A LEFT SIDE HORIZONTAL FLANGE AT BS 949.  THE INTERIM REPAIRED HAD BEEN ACCOMPLISHED PREVIOUSLY PER EC/RA 5310-03095.  THE INTERIM REPAIRED WAS REMOVED AND REPLACED WITH PERMANENT REPAIRED PER EC/RA 5310-03096.  (M)
